# SDR MASA20210729322

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: KLE670395022
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE-BAY DOOR OUTER SKIN WAS DISCOVERED WITH 3 EA. PREVIOUS BLENDS. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 52-35-01, FIGURE 52-35-01-991-801, ITEM 1, EA 69-2021-122.
